MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2779
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the guidewire fractured.A 185cm pt guidewire was selected for a percutaneous coronary intervention (pci).During the procedure, the wire became stuck in a stent strut and broke off.Additional intervention was required.There were no additional patient complications reported and the patient fully recovered.The procedure was successfully completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned with its original pouch batch 24064101, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matched with upn provided by the customer.A visual inspection was carried out.The guidewire returned together with its original opened pouch.The polymer jacket coating of the guidewire was carefully inspected a section of it was detached; the detached section was not returned.The damaged section was located approximately at 72.18 inches from the proximal end.No more visual damages were encountered.A microscopic inspection was carried out.The detailed pictures of the affected area were captured.A small section of the core wire protruded from the polymer jacket section.It was inspected according to procedure.The device was measured according to drawings.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10460328
Report Number2134265-2020-11791
Device Sequence Number19568057
Product Code DQX
UDI-Device Identifier08714729471202
UDI-Public08714729471202
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2021
Device Model Number2779
Device Catalogue Number2779
Device Lot Number0024064101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date09/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR